Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Optimum-Interval Punched-Card Tables


Authors: Paul Herget and G. M. Clemence
Journal: Math. Comp. 1 (1944), 173-176
DOI: https://doi.org/10.1090/S0025-5718-44-99043-5
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Compare W. J. Eckert, Punched Card Methods in Scientific Computation, New York, The Thomas J. Watson Astronomical Computing Bureau, Columbia University, 1940.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-44-99043-5
Article copyright: © Copyright 1944 American Mathematical Society